# SDR VNAA2024111090054

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: CC6701270310
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #2 SLAT I/B IS CORRODED AT WS 202.66.   REPAIRED SLAT RIB IAW MHIRJ REO 670-57-42-1699 REV -- DATED 2024-08-30.
